Research Repository

Upper solution bounds of the continuous and discrete coupled algebraic Riccati equations

Davies, Richard and Shi, Peng and Wiltshire, Ron (2008) Upper solution bounds of the continuous and discrete coupled algebraic Riccati equations. Automatica, 44 (4). pp. 1088-1096. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we propose upper bounds for the sum of the maximal eigenvalues of the solutions of the continuous coupled algebraic Riccati equation (CCARE) and the discrete coupled algebraic Riccati equation (DCARE), which are then used to infer upper bounds for the maximal eigenvalues of the solutions of each Riccati equation. By utilizing the upper bounds for the maximal eigenvalues of each equation, we then derive upper matrix bounds for the solutions of the CCARE and DCARE. Following the development of each bound, an iterative algorithm is proposed which can be used to derive tighter upper matrix bounds. Finally, we give numerical examples to demonstrate the effectiveness of the proposed results, making comparisons with existing results.

Item Type: Article
Uncontrolled Keywords: ResPubID18758, Coupled Riccati equation, jump linear systems, upper bounds, eigenvalues, JLQ problem, iterative algorithm
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 17 Jun 2011 05:34
Last Modified: 25 Jul 2011 00:43
URI: http://vuir.vu.edu.au/id/eprint/4752
DOI: 10.1016/j.automatica.2007.11.001
ePrint Statistics: View download statistics for this item
Citations in Scopus: 11 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar